# SDR SWAA2022021114833

- Difficulty date: March 8, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LAV SERVICE DOOR HINGES ARE CORRODED / REMOVED AND REPLACED LAV SERVICE DOOR ASSY PER AIPC 52-49-07-01 & SOPM - 20-50-01; BONDING CHECK IS GOOD PER SWPM 20-20-00. FUNTION DOOR IS GOOD. 43046U 17MAR18 56090C 17MAR18
